Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 15, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 31, 2015, 10:07 PM EDT for 4 counties in Georgia. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2015, 10:07 PM EDT (02:07 UTC)
- Expired
- Mar 31, 2015, 10:45 PM EDT
- In force
- 38 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Montgomery County, GA, Telfair County, GA, Toombs County, GA, Wheeler County, GA
The radar
The Robins AFB radar (KJGX), 106 km from the middle of the area, began a volume at 02:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 10:15 PM EDT | TSTM WND DMG | Jordan, GA | SEVERAL TREES AND POWERLINES WERE BLOWN DOWN ACROSS WHEELER COUNTY. |
| Mar 31, 10:30 PM EDT | TSTM WND DMG | Santa Claus, GA | SEVERAL TREES WERE BLOWN DOWN IN TOOMBS COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 2:22 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 2.1 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1164 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1394 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 188 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
999
WUUS52 KFFC 010207
SVRFFC
GAC209-271-279-309-010245-
/O.NEW.KFFC.SV.W.0015.150401T0207Z-150401T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1007 PM EDT TUE MAR 31 2015
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MONTGOMERY COUNTY IN CENTRAL GEORGIA...
TOOMBS COUNTY IN SOUTHEASTERN GEORGIA...
WHEELER COUNTY IN CENTRAL GEORGIA...
EASTERN TELFAIR COUNTY IN CENTRAL GEORGIA...
* UNTIL 1045 PM EDT
* AT 1007 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR VIDALIA TO NEAR SCOTLAND...AND MOVING EAST AT
40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MCRAE...LYONS...ALAMO...MOUNT VERNON...VIDALIA...HELENA...LUMBER
CITY...GLENWOOD...UVALDA...AILEY...SCOTLAND...HIGGSTON...SANTA
CLAUS...ALSTON...TOWNS...CEDAR CROSSING...JOHNSON CORNER...ROCK
SPRINGS...CHARLOTTEVILLE AND TOOMBS CENTRAL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3205 8302 3234 8244 3233 8237 3229 8235
3230 8223 3218 8219 3193 8223 3194 8238
3196 8238 3195 8240 3197 8248 3197 8250
3196 8248 3195 8249 3196 8257 3193 8259
3192 8268 3186 8276 3185 8279 3182 8281
TIME...MOT...LOC 0207Z 288DEG 34KT 3227 8239 3199 8283
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 7:36 PM EDT, 2 hours 31 minutes earlier.
Area forecast discussion, Mar 31, 7:36 PM EDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 736 PM EDT TUE MAR 31 2015 .UPDATE... /ISSUED 718 PM EDT TUE MAR 31 2015/ UPDATE...EXTENDED SEVERE THUNDERSTORM WATCH UNTIL 11 PM EDT. MESOSCALE UPDATE... SCATTERED STRONG TO SEVERE THUNDERSTORMS CONTINUING TO TRACK SOUTHEAST ACROSS WEST-CENTRAL GEORGIA. MULTIPLE REPORTS OF NICKEL TO JUST OVER QUARTER SIZE HAIL HAVE OCCURRED WITH STORMS MOVING INTO MODERATELY UNSTABLE /1000-1500 J/KG MLCAPE/ ENVIRONMENT. JUST RECEIVED REPORT OF GOLF BALL SIZE HAIL NEAR LA GRANGE. BASED ON THIS AND DISCUSSION WITH SPC/SURROUNDING OFFICES (BMX)...DECIDED TO EXTEND SEVERE THUNDERSTORM WATCH UNTIL 11 PM EDT. SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... /ISSUED AT 249 PM EDT TUE MAR 31 2015/ LATEST ANALYSIS AND HIRES MODEL DATA CONTINUE TO SUPPORT THE POTENTIAL FOR ISOLATED SEVERE STORMS FROM LATE THIS AFTERNOON INTO THE MID EVENING HOURS... AS AN UPPER DISTURBANCE INTERACTS WITH INCREASING INSTABILITY AND AN OLD BOUNDARY STALLED ACROSS CENTRAL GA. A FEW OF THUNDERSTORMS HAVE THE POTENTIAL TO BECOME SEVERE... WITH STEEP MID LEVEL LAPSE RATES... COLD AIR ALOFT AND MID LEVEL DRY AIR ALL SUPPORTING THE POTENTIAL FOR LARGE HAIL... STRONG DOWNBURST WINDS AND FREQUENT LIGHTNING WITH THE STRONGER STORMS. EXPECT THE MAIN SEVERE STORM THREAT TO BE BETWEEN 4 PM AND 10 PM TODAY... AND GENERALLY IN AND AROUND THE WATCH AREA...WHICH MEANS ATLANTA METRO AREA IS CLOSE... SO CANNOT RULE OUT A SEVERE STORM BRUSHING THE DOWNTOWN ATLANTA AREA. ALL INTEREST ARE ENCOURAGED TO CLOSELY MONITOR STORM DEVELOPMENT THROUGH THE EVENING. HAVE UPDATED ZONES TO HEADLINE THE WATCH. OTHERWISE... THE UPPER DISTURBANCE PUSHES EAST TONIGHT... WHICH WILL INCREASE RIDGING OVERHEAD FOR WEDNESDAY. THIS WILL HELP REDUCE ANY THREAT OF THUNDERSTORMS ON WEDNESDAY... EXCEPT MAYBE DOWN ALONG THE FAR SOUTHERN REACHES IN CENTRAL GA DURING THE AFTERNOON. WILL HOLD ONTO A LOW CHANCE NEAR COLUMBUS TO MACON AND SOUTHWARD WEDNESDAY AFTERNOON... BUT SUSPECT THE GREATER CHANCES WILL BE SOUTH OF THE FORECAST AREA ON WEDNESDAY. AN UPPER DISTURBANCE APPROACHING LATE WEDNESDAY NIGHT WILL WARRANT A LOW CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE NORTHWEST ZONES AFTER MIDNIGHT WEDNESDAY NIGHT... WITH INCREASING CHANCES INTO THURSDAY MORNING. A MAV AND MET BLEND ON TEMPS LOOKED GOOD THROUGH THE SHORT TERM... SO DID NOT STRAY FAR. 39 LONG TERM /THURSDAY THROUGH TUESDAY/... /ISSUED AT 249 PM EDT TUE MAR 31 2015/ NO CHANGES PLANNED TO EXTENDED PORTIONS. MODELS ARE IN FAIRLY GOOD AGREEMENT WITH SOME DISCREPANCIES NOTED WITH SYSTEM FRIDAY NIGHT INTO SATURDAY. FOR NEXT WEEK GFS BULLISH ON BRINGING GULF MOISTURE BACK ACROSS THE AREA ON MONDAY WITH DIURNALLY DRIVEN POPS ACROSS THE AREA ONCE AGAIN. && .AVIATION... 00Z UPDATE... BAND OF CONVECTION HAS SET UP FROM CARROLLTON TO NEAR MACON. THIS WILL REMAIN NEARLY STATIONARY FOR THE NEXT 2 TO 4 HOURS AND THEN THERE WILL BE SOME WEAKENING AND DIMINISHING IN AREAL COVERAGE. AT THIS TIME WILL CONFINE TSRA TO MCN. ATL/AHN AREA AND CSG SHOULD REMAIN OUT OF THE TSRA ALTHOUGH CSG AND ATL COULD SEE SCATTERED SHOWERS IN AND AROUND THE TAF SITES. WINDS WILL GO NEAR CALM TONIGHT AND THEN LIGHT NORTH NORTHWEST WEDNESDAY. A BACK DOOR FRONT WILL MOVE THRU AHN WEDNESDAY AROUND NOON...REACHING ATL/PDK BY LATE AFTERNOON SWITCHING THE WINDS TO THE NORTHEAST. MVFR CLOUDS ARE EXPECT TO DEVELOP FROM CSG-MCN LATE TONIGHT AND THEN INCREASE TO VFR BY MID TO LATE MORNING. //ATL CONFIDENCE...00Z UPDATE... MEDIUM CONFIDENCE ON CONVECTION THIS EVENING HIGH ON ALL REMAINING ELEMENTS 17 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 53 79 53 72 / 20 10 20 50 ATLANTA 55 77 57 72 / 60 20 30 50 BLAIRSVILLE 48 73 49 62 / 20 10 30 60 CARTERSVILLE 51 78 56 73 / 50 20 30 60 COLUMBUS 57 80 57 80 / 60 30 20 20 GAINESVILLE 53 76 53 67 / 30 10 30 50 MACON 56 81 54 77 / 60 20 20 40 ROME 52 78 54 74 / 60 20 30 60 PEACHTREE CITY 53 79 53 75 / 70 20 30 40 VIDALIA 59 80 58 79 / 60 20 10 30 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 11 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BARTOW...BIBB...BLECKLEY...CARROLL... CHATTAHOOCHEE...CHATTOOGA...COWETA...CRAWFORD...CRISP...DODGE... DOOLY...DOUGLAS...EMANUEL...FAYETTE...FLOYD...GORDON... HARALSON...HARRIS...HEARD...HOUSTON...JOHNSON...JONES...LAMAR... LAURENS...MACON...MARION...MERIWETHER...MONROE...MONTGOMERY... MUSCOGEE...PAULDING...PEACH...PIKE...POLK...PULASKI...SCHLEY... SPALDING...STEWART...SUMTER...TALBOT...TAYLOR...TELFAIR... TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON...WEBSTER...WHEELER... WILCOX...WILKINSON. && SHORT TERM...17 LONG TERM....RW AVIATION...17
Hazardous weather outlook, Mar 31, 11:19 AM EDT, 10 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1119 AM EDT TUE MAR 31 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-011530- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1119 AM EDT TUE MAR 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ..ISOLATED SEVERE STORMS POSSIBLE ACROSS PARTS OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING... WEATHER HAZARDS EXPECTED... STRONG DOWNBURST WINDS... LARGE HAIL AND FREQUENT LIGHTNING CAN BE EXPECTED WITH THE STRONGER STORMS. DISCUSSION... AN UPPER DISTURBANCE WILL INTERACT WITH A STALLED FRONTAL BOUNDARY AND INCREASING INSTABILITY DURING AFTERNOON HEATING TO PRODUCE SCATTERED THUNDERSTORMS TODAY. A FEW STORMS COULD BECOME SEVERE... MAINLY BETWEEN 2 PM AND 10 PM... AND GENERALLY ALONG AND WEST OF A SUMMERVILLE TO STONE MOUNTAIN TO SWAINSBORO LINE... WHICH INCLUDES THE ATLANTA METRO AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... A SERIES OF UPPER DISTURBANCES COMBINED WITH MARGINAL INSTABILITY DURING DAYTIME HEATING WILL BRING A SLIGHT CHANCE OF THUNDERSTORMS EACH AFTERNOON AND EVENING THROUGH SATURDAY. STRONG GUSTY WINDS AND FREQUENT LIGHTNING WILL BE POSSIBLE WITH ANY THUNDERSTORMS THAT DEVELOP. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Mar 31, 9:30 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
930 PM EDT TUE MAR 31 2015
GAZ097-111-112-010200-
WHEELER GA-MONTGOMERY GA-LAURENS GA-
930 PM EDT TUE MAR 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN WHEELER...MONTGOMERY AND LAURENS COUNTIES UNTIL 1000 PM EDT...
AT 929 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF ALAMO...MOVING EAST AT 40
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED SIZED HAIL...
DANGEROUS CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS WHEELER...MONTGOMERY AND LAURENS COUNTIES THROUGH 1000
PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ALAMO...MOUNT VERNON...GLENWOOD...CADWELL...AILEY...HIGGSTON...
JORDAN...CEDAR GROVE AND LANDSBURG.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
CENTRAL GEORGIA.
LAT...LON 3213 8293 3218 8287 3220 8289 3216 8297
3217 8301 3235 8310 3225 8245 3195 8259
TIME...MOT...LOC 0129Z 285DEG 57KT 3224 8289Special weather statement, Mar 31, 9:35 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
935 PM EDT TUE MAR 31 2015
GAZ053-054-010200-
COWETA GA-FAYETTE GA-
935 PM EDT TUE MAR 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL IN COWETA AND
FAYETTE COUNTIES UNTIL 1000 PM EDT...
AT 935 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR NEWNAN...MOVING EAST AT 35 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT
MOVES ACROSS COWETA AND FAYETTE COUNTIES THROUGH 1000 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
NEWNAN...FAYETTEVILLE...PEACHTREE CITY...SENOIA...SHARPSBURG...
TURIN...EAST NEWNAN...STARRS MILL AND THOMAS CROSSROADS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
NORTHWESTERN GEORGIA.
LAT...LON 3343 8481 3342 8445 3326 8449 3326 8450
3325 8450 3325 8451 3323 8450 3322 8450
3334 8483
TIME...MOT...LOC 0135Z 276DEG 30KT 3337 8476Special weather statement, Mar 31, 9:37 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
937 PM EDT TUE MAR 31 2015
GAZ009-010200-
TOWNS GA-
937 PM EDT TUE MAR 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN TOWNS COUNTY UNTIL 1000 PM EDT...
AT 936 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES
NORTH OF MOCCASIN CREEK STATE PARK TO NEAR YOUNG HARRIS...AND MOVING
SOUTHEAST AT 40 MPH.
HAIL UP TO DIME SIZE AND WIND GUSTS OF 40 MPH ARE POSSIBLE AS THESE
STORMS MOVE ACROSS TOWNS COUNTY THROUGH 1000 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
HIAWASSEE...PLUM ORCHARD GAP SHELTER...MACEDONIA...MOUNTAIN SCENE...
BLUE MOUNTAIN SHELTER...TITUS...TATE CITY AND BRASSTOWN BALD.
LAT...LON 3495 8355 3494 8360 3492 8359 3491 8363
3488 8366 3481 8366 3479 8370 3480 8373
3479 8378 3483 8380 3486 8381 3491 8381
3491 8382 3490 8384 3490 8385 3499 8367
3499 8355
TIME...MOT...LOC 0136Z 316DEG 36KT 3498 8357 3487 8380Special weather statement, Mar 31, 9:59 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
959 PM EDT TUE MAR 31 2015
GAZ053-054-056-068-010230-
SPALDING GA-COWETA GA-PIKE GA-FAYETTE GA-
959 PM EDT TUE MAR 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN SPALDING...COWETA...PIKE AND FAYETTE COUNTIES UNTIL 1030 PM EDT...
AT 958 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SENOIA...OR 10 MILES SOUTHWEST OF
FAYETTEVILLE...MOVING EAST AT 35 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS SPALDING...COWETA...PIKE AND FAYETTE COUNTIES THROUGH
1030 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GRIFFIN...ZEBULON...PEACHTREE CITY...SENOIA...BROOKS...WILLIAMSON...
ORCHARD HILL...HARALSON...EAST GRIFFIN...ZETELLA...DIGBEY...HIGHLAND
MILLS...VAUGHN...STARRS MILL...LAKE HORTON...ROVER...EXPERIMENT AND
HOLLONVILLE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
NORTHWESTERN GEORGIA.
LAT...LON 3337 8455 3325 8416 3318 8421 3318 8422
3319 8423 3319 8425 3312 8425 3306 8429
3319 8450 3322 8451 3322 8455 3327 8463
TIME...MOT...LOC 0158Z 289DEG 32KT 3331 8453Local storm report, Mar 31, 10:00 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1000 PM EDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 PM TSTM WND DMG CONCORD 33.09N 84.44W
03/31/2015 PIKE GA 911 CALL CENTER
SEVERAL TREES WERE BLOWN DOWN IN PIKE COUNTY.
&&
EVENT NUMBER FFC1500181
RWILLISLocal storm report, Mar 31, 10:04 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1004 PM EDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM HAIL SENOIA 33.30N 84.55W
03/31/2015 E1.00 INCH COWETA GA PUBLIC
QUARTER SIZED HAIL FELL.
&&
EVENT NUMBER FFC1500182
RWILLISThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 8:04 PM EDT | Special Weather Statement | FFC | Bibb | 26 min |
| Mar 31, 8:13 PM EDT | Special Weather Statement | FFC | Bibb | 32 min |
| Mar 31, 8:25 PM EDT | Special Weather Statement | FFC | Bibb, Crawford | 35 min |
| Mar 31, 8:30 PM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 30 min |
| Mar 31, 8:36 PM EDT | Special Weather Statement | FFC | Houston | 24 min |
| Mar 31, 8:41 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens | 49 min |
| Mar 31, 8:45 PM EDT | Special Weather Statement | FFC | Meriwether | 30 min |
| Mar 31, 8:59 PM EDT | Special Weather Statement | FFC | Houston | 31 min |
| Mar 31, 9:16 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Houston, Pulaski | 44 min |
| Mar 31, 9:30 PM EDT | Special Weather Statement | FFC | Montgomery, Wheeler | 30 min |
| Mar 31, 9:35 PM EDT | Special Weather Statement | FFC | Coweta, Fayette | 25 min |
| Mar 31, 9:37 PM EDT | Special Weather Statement | FFC | Towns | 23 min |
| Mar 31, 9:59 PM EDT | Special Weather Statement | FFC | Spalding | 31 min |
| Mar 31, 10:12 PM EDT | Special Weather Statement | FFC | Haralson | 33 min |
| Mar 31, 10:47 PM EDT | Special Weather Statement | FFC | Carroll | 28 min |
| Mar 31, 11:55 PM EDT | Special Weather Statement | FFC | Spalding | 35 min |
| Apr 1, 12:09 AM EDT | Special Weather Statement | FFC | Haralson, Paulding, Polk | 51 min |
| Apr 1, 12:12 AM EDT | Special Weather Statement | FFC | Butts, Jasper, Lamar, Monroe | 48 min |
| Apr 1, 1:00 AM EDT | Special Weather Statement | FFC | Carroll, Douglas, Haralson | 30 min |
| Apr 1, 1:31 AM EDT | Special Weather Statement | FFC | Carroll, Douglas, Haralson | 29 min |
| Apr 1, 2:00 AM EDT | Special Weather Statement | FFC | Coweta | 30 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.